Advertisement

Siberian Mathematical Journal

, Volume 53, Issue 6, pp 1110–1114 | Cite as

Soluble linear groups over Euclidean rings

  • V. I. MatyukhinEmail author
Article

Abstract

We study soluble matrix groups over commutative rings and transfer some results of the theory of soluble matrix groups over a field to the case of soluble matrix groups over commutative rings.

Keywords

matrix group commutative ring normal divisor soluble group primitive group quotient group 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Suprunenko D. A., Soluble and Nilpotent Linear Groups [in Russian], Izdat. Belorussk. Univ., Minsk (1958).Google Scholar
  2. 2.
    Curtis C. W. and Reiner I., Representation Theory of Finite Groups and Associative Algebras, Interscience, New York and London (1962).zbMATHGoogle Scholar
  3. 3.
    Zassenhaus H., “Beweis eines Satzes über diskrete Gruppen,” Abh. Math. Sem. Univ. Hamburg, Bd 12,Hefte 3–4, 289–312 (1938).Google Scholar
  4. 4.
    Suprunenko D. A., Matrix Groups, Amer. Math. Soc., Providence (1976).zbMATHGoogle Scholar
  5. 5.
    Suprunenko D. A. and Matyukhin V. I., “On soluble matrix groups over an Euclidean ring,” Izv. Akad. Nauk BSSR, Ser. Fiz.-Mat. Nauk, No. 3, 5–9 (1965).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2012

Authors and Affiliations

  1. 1.Lukish Secondary SchoolVilniusLithuania

Personalised recommendations